So I was on effexor xr 225mg a day for years and I cant take them while pg. Its suppost to be a step up step down type med but I stopped cold turkey as its very harmfull while pg. Now I cant fall asleep at night and when i do doze off its around 5 or 6 in the monrning and i have to fight myself to get up at 730. Haven night sweats when i sleep to. Any ideas how long this type of thing lasts and how i can safely ease the reactions?
Can your doctor prescribe you a safe pregnant alternative? I'm afraid I don't know what they are to say more then that. Cold turkey isn't easy but I imagine as with all meds after a few days the withdrawels will ease. Best of luck x
my dr mentioned afew meds that are safer but he doesnt thing they will be ver effective and we both prefer not to take anything. Ive been off mine for 2 weeks now and the other symptoms, like dizziness and vivid nightmares are mostly gone but the rest are so persistant.
they are for depression, anxity, type issues. My dr tried about 5 diffrent meds that had no effect before the effexor xr. I had a very bad time when my twins came at 31 weeks and had to stay in hospital 6 weeks, the dr didnt respond quickly enough when i went into labor to keep me from having alot of internal tearing so they were getting stronger while i was recovering. Unfortunatly while all this was happening my father had a massive stroke and it was disscovered he had cancer of the brain. He passed away 10 days after my twins were born and never got to see them. I had a terrable time with everything and had to go on meds to help pull me out of it.
Hi I had a similar issue when I found out that I was pregnant. I take/was on Seroquel 300mg at night. It too is unsafe in pregnancy. My doctors told me to wean off of it and I was ended up quitting cold turkey. It was God awful and I went thru some similar withdrawals that you have. Insomnia being the worst. It will take a few weeks or a month until you get back to normal. Sadly I had a miscarriage at 6 weeks and had to end up back on the Seroquel but now I am having my doctor properly taper me off of it.
I know you don't feel good already being that you are pregnant and then having to go thru the Effexor withdrawals~its just going to take some time until your body resets itself. I know there are some safer options with meds while you are pregnant you may want to discuss this with your doctor as well. I wish you all the best and pray that you can get some sleep!! ((hugs))
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.